1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Naltrexone Early Withdrawal and Hell!

Discussion in 'UROD~Naltrexone~Ibogaine' started by Libertine009, Jan 26, 2017.

  1. Libertine009

    Libertine009 New Member

    I have Small H habit. Quit 4 days ago. Split a 8mg strip 4/2/2 consecutive days. Took 50mg naltrexone pill last night at midnight..mitt r sure why, figured oh blocker means good..um not

    within the hour..omg I nearly called for an ambulance. I have kicked cold turkey many times. Nothing and I mean nothing compared to how awful this was. By 5am. My unbearable anxiety gave to straight dispair (no benzos y'all). I was coming completely unglued, freezing, heart rate way high, blood pressure jacked, pupils took over entire eye, things flying uncontrollably from every orifice. Was within minutes of calling 911 as the symptoms and intensity kept ramping up. I would say ten more minutes...if not better call. I was actually afraid.

    Managed 2 hours of "sleep" got up, Googled what the fuck just happened...I had no idea went into early withdrawal. Jesus. It's 18 hours later, feel relatively well. Stomach pain at times. Lethargic. Nose run. But overall much better. Yeah don't do this without heavy sedatives/benzos and maybe an observer. I swear I was strongly considering an ER visit at the peak..about 3 hours in. Bad move. Get clean. Stay clean. Fuck this nonsense

    DO NOT TRY THIS AT HOME...UNLESS YOU ARE A MASOCHIST.
     
  2. AumuA

    AumuA Well-Known Member

    Yeah, precipitated withdrawal is the worst withdrawal. I did that once, and it was very close to the the time I had enough and quit for good. Stay clean, I'm with you on that. Do whatever it takes.
     
  3. spring

    spring Administrator

    OMG! It sounds like you did about 45 mgs too much of the Naltrexone! There are many posts in the UROD forum discussing low dose and ultra-low dose Naltrexone of 3 to 4 mgs which seems to be very effective tho I wouldn't recommend using it without professional medical supervision.
    Hopefully you won't but if you should try using H again soon after you may still be extra sensitive to the Nalaxone which could cause an easy OD. I don't know how long the effects stay with the body. Just be careful you don't kill yourself.
     
  4. spring

    spring Administrator

    PS I hope the Sub worked for you and you are through with the habit. It never gets better. The longer you use, the worse time you have kicking the stuff so do it now and be done with it if you haven't already or one day you will wake up 5, 10 or more years from now and wonder where your life went.
     

Share This Page